PolyU IR
 

PolyU Institutional Repository >
Logistics and Maritime Studies >
LMS Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/477

Title: A note on acyclic domination number in graphs of diameter two
Authors: Cheng, T. C. Edwin
Chen, Yaojun
Ng, Chi-to Daniel
Subjects: Acyclic domination number
Diameter two
Issue Date: 15-Apr-2006
Publisher: Elsevier
Citation: Discrete applied mathematics, Apr. 2006, v. 154, no. 6, p.1019-1022.
Abstract: (See Article file for details of the abstract.)
Description: DOI:10.1016/j.dam.2005.09.012
Rights: Discrete Applied Mathematics © 2005 Elsevier. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/477
ISSN: 0166218X
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
DA6234.pdfPre-published version221.75 kBAdobe PDFView/Open
Locate publisher version via PolyU eLinks



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback